ramakentesh Posted May 15, 2005 Report Share Posted May 15, 2005 I had my third TTT two weeks ago and the results were quite amazing. Ive been feeling pretty much better recently, so i surprised by how bad these came back.My heart rate peaked at 160 beats - my adrenaline and nor adrenaline levels went so high after being tilted for twenty and thirty minutes at 45 degrees that my doctor said they were the highest he has ever seen - NA went from 197 to 468 and this was described as a 'extreme overreaction from my sympathetic nervous system to orthostatic stress' - no wonder im trembling all the time! my blood pressure went up from around 120 80 to 160 over 90 when i was standing. So rather than a decrease i have an increase.This could still be caused by hypovolumia appraently, so im going on florinef again.Im worried about the side effects - i dont want a moon face! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.